# SDR PCAA0401160

- Difficulty date: January 28, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 23,423 hours, 26,051 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Defective
- Location: Transmitter
- Component: Transmitter
- Component part number: 8SC0062
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 3716 ON TAKEOFF OUT OF ITHACA, HAD TO ABORT TAKEOFF DUE TO NR 1 OIL PRESSURE INDICATOR SHOWING FULL DEFLECTION OF APPROXIMATELY 100 PSI.  MAINTENANCE CLEANED CONNECTOR FOR THE OIL PRESSURE TRANSMITTER AND OPERATIONAL CHECKED SYSTEM, ALL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.  THEN DURING FLIGHT, NR 1 OIL PRESSURE INDICATIONS WERE 85-95 PSI ON APPROACH TO SYRACUSE.  MAINTENANCE CLEANED CONNECTOR 7700 P1 AND OPERATIONAL CHECKS WERE AGAIN GOOD.  AIRCRAFT RETURNED TO SERVICE.  THEN FLIGHT 3850 TO DCA, NR 1 OIL PRESSURE READ 100 PSI ONCE AGAIN.  MAINTENANCE REMOVED AND REPLACED NR 1 OIL PRESSURE TRANSMITTER.  ALL OPERATIONAL CHECKS GOOD AND AIRCRAFT RETURNED TO SERVICE.
